MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS
Catalog Number CL-07865
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the operating physician observed that the rubber packing component separated and fell out of the device.There were no reports of patient injury, harm, or adverse health consequences associated with this event.The patient's condition was reported as "fine".No additional medical intervention was reported beyond removal of the affected device, and replacement with another device.Good faith efforts were made to obtain additional information regarding the reported device issue.A total of three documented attempts were made to contact the user facility; however, no response or additional information was received.
 
Additional Manufacturer Narrative
(b)(4).One returned sample, consisting of a dilator and sheath interlocked together, was received for evaluation.Examination revealed that the seal had been pulled out of the cap but remained on the shaft of the dilator body.Additionally, the seal exhibited damage, including a puncture at a separate location that resulted in a tear.A historical review identified a similar issue documented under a previously opened capa.That investigation attributed the failure to a design-related issue, specifically an oversized cap inner diameter, which can allow the seal to partially or completely dislodge from the sheath hub.Based on the evaluation of the returned product and the documented history, the most probable root cause of this issue is design related.Teleflex will continue to monitor similar complaints and trends.

Brand Name
ARROW CATH-LAB SHEATH INTRO SET:
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key25477453
Report Number9680794-2026-00480
Device Sequence Number9165409
Product Code DQY
UDI-Device Identifier10801902200850
UDI-Public(01)10801902200850(11)231117(17)281031(10)14F23L0080(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-07865
Device Lot Number14F23L0080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown